# SDR SWIA202054354

- Difficulty date: October 23, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 33,672 hours, 33,835 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PRESSURE FLOOR SILL PANEL HAS 17 AREAS OF CORROSION AROUND SCREW HOLES AT FRAME STATIONS 424, 429, 435, 441, 447, 453, 459, 467, 478, 486, 493, 503, 518, 522, 531, 539 AND 555.  C-CHECK RO 11/24/2020.  COMPLETED REO.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.  COMPLETED SKYWEST TASK CARD AND ATTACHED FORM M-337.  WEIGHT AND BALANCE NOT AFFECTED.
